# SDR USAA060607

- Difficulty date: April 21, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 27,903 hours, 27,903 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RT WING AT RIB 6 (WING STA 3621) STR R19-R20 .  REPAIR KIT INSTALLED PER EA 97606 AND AIRBUS DWG B572-57026 ISSUE C, DEFECT SIZE: .040".
